# SDR 08FDEA01599

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65168124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBRD SIDE OF STRINGER 26L AT STA 1133 (AFT PIT).  CLEANED AND EVALUATED AREA, NO CORROSION FOUND IAW SOPM 20-30-03, SRM 51-10-06 PAR. 3
